Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Abdominal pain, bloating, cramps, frequent bowels. On IUD birth control. Causes for symptoms?

I have abdominal pain and bloating , as well as cramping. im extreamly tired all the time, and when i have to use the bathroom i have to use it now, and one min im hungary and then the next im not, im have an iud (meraina) so the likely hood of me being pregnant is not there. I think i need to go see my doctor but don t know where to start to if this is a problem.
Asked On : Fri, 21 Sep 2012
Answers:  1 Views:  479
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Infectious Diseases Specialist 's  Response
Hi there,
Welcome to HCM.
I have seen cases where women using IUD have come back with abdominal pain and cramps but these symptoms are more during menstruation. But as you are having bloating and frequent stools, I am suspecting gastritis. I suggest Tab Pantop 40 mg twice daily before food for two days. Drink lots of water, avoid spicy and fatty food. Wishing you a speedy recovery.
Answered: Sun, 29 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor